RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Latyshev, A Yu

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:81
Abstract pages:382
Full texts:115
References:38

http://www.mathnet.ru/eng/person58320
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. Yu. I. Latyshev, A. P. Orlov, A. Yu. Latyshev, T. L. Wade, M. Konczykowski, P. Monceau, “Aharonov-bohm effect on multiwall carbon nanotubes under conditions close to strong carrier localization”, Pis'ma v Zh. Èksper. Teoret. Fiz., 90:9 (2009),  672–675  mathnet; JETP Letters, 90:9 (2009), 608–611  isi  scopus
2. Yu. I. Latyshev, A. Yu. Latyshev, A. P. Orlov, A. A. Shchekin, V. A. Bykov, P. Monceau, K. van der Bek, M. Konczykowski, I. Monnet, “Field-periodic magnetoresistance oscillations in thin graphite single crystals with columnar defects”, Pis'ma v Zh. Èksper. Teoret. Fiz., 90:6 (2009),  526–530  mathnet; JETP Letters, 90:6 (2009), 480–484  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019